# SDR SWAA2016022349283

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 33,261 hours, 19,298 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER SLIDE LOOSE.  SECURED SLIDE IAW AMM.
